# SDR GAIA00772

- Difficulty date: November 24, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BEAR STRAP DENTED IN FORWARD LOWER CARGO COMPARTMENT.  REPAIRED BEAR STRAP BY STRAIGHTENING AND BLENDING OUT CRACK IAW B727 SRM 53-10-4 AND TIMCO REO NR S00428.  (M)
